DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 26, Numbers 1-2, January/February 2013

  • Multiple positive solutions of semilinear elliptic equations with weight function in exterior domains

    Michinori Ishiwata

    Volume 26, Numbers 1-2, January/February 2013, pages 183-200

  • The periodic Cauchy problem for the 2-component Camassa-Holm system

    Ryan C. Thompson

    Volume 26, Numbers 1-2, January/February 2013, pages 155-182

  • Gradient estimates and existence of mean curvature flow with transport term

    Keisuke Takasao

    Volume 26, Numbers 1-2, January/February 2013, pages 141-154

  • On the symmetry of periodic gravity water waves with vorticity

    Anca-Voichita Matioc and Bogdan-Vasile Matioc

    Volume 26, Numbers 1-2, January/February 2013, pages 129-140

  • Multiplicity of solutions for a Dirichlet problem with a singular and a supercritical nonlinearities

    David Arcoya and Lucio Boccardo

    Volume 26, Numbers 1-2, January/February 2013, pages 119-128

  • Existence of blow-up solutions for a class of elliptic systems

    Claudianor O. Alves and Angelo R.F. de Holanda

    Volume 26, Numbers 1-2, January/February 2013, pages 105-118

  • Soliton dynamics for a non-Hamiltonian perturbation of mKdV

    Quanhui Lin

    Volume 26, Numbers 1-2, January/February 2013, pages 81-104

  • Existence of global solutions to the 1D Abstract Bubble Vibration model

    Yohan Penel

    Volume 26, Numbers 1-2, January/February 2013, pages 59-80

  • On superposition operators between higher-order Sobolev spaces and a multivariate Fa`{a} di Bruno formula: the subcritical case

    George Dinca and Florin Isaia

    Volume 26, Numbers 1-2, January/February 2013, pages Nov-58

  • On the Tonelli’s Partial Regularity

    Alessandro Ferriero

    Volume 26, Numbers 1-2, January/February 2013, pages 01-Sep

  • Planar traveling waves in capillary fluids

    Sylvie Benzoni-Gavage

    Volume 26, Numbers 3-4, March/April 2013, pages 439-485

  • Quasi-gradient systems, modulational dichotomies, and stability of spatially periodic patterns

    Alin Pogan, Arnd Scheel, and Kevin Zumbrun

    Volume 26, Numbers 3-4, March/April 2013, pages 389-438

  • Evolution, interaction and collisions of vortex filaments

    Valeria Banica and Evelyne Miot

    Volume 26, Numbers 3-4, March/April 2013, pages 355-388

  • Existence of supersonic traveling waves for the Frenkel-Kontorova model

    S. Issa, M. Jazar, and R. Monneau

    Volume 26, Numbers 3-4, March/April 2013, pages 321-353

  • Orbital stability of localized structures via Bäcklund transfomations

    A. Hoffman and C.E. Wayne

    Volume 26, Numbers 3-4, March/April 2013, pages 303-320

  • Asymptotic stability of solitary waves in the Benney-Luke model of water waves

    Tetsu Mizumachi, Robert L. Pego, and José Raúl Quintero

    Volume 26, Numbers 3-4, March/April 2013, pages 253-301

  • On equatorial wind waves

    Adrian Constantin

    Volume 26, Numbers 3-4, March/April 2013, pages 237-252

  • Domain walls dynamics in Ferromagnetic Nanowires

    Gilles Carbou

    Volume 26, Numbers 3-4, March/April 2013, pages 201-236

  • Approximation in variation by homothetic operators in multidimensional setting

    Laura Angeloni and Gianluca Vinti

    Volume 26, Numbers 5-6, May/June 2013, pages 655-674

  • A sharp lower bound for some Neumann eigenvalues of the Hermite operator

    B. Brandolini, F. Chiacchio, and C. Trombetti

    Volume 26, Numbers 5-6, May/June 2013, pages 639-654

  • Linear elliptic equations with lower order terms

    Flavia Giannetti, Luigi Greco, and Gioconda Moscariello

    Volume 26, Numbers 5-6, May/June 2013, pages 623-638

  • Lower and upper solutions for the heat equation on a polygonal domain of $mathbb R^2$

    Colette De Coster and Serge Nicaise

    Volume 26, Numbers 5-6, May/June 2013, pages 603-622

  • Convergence to equilibrium for discretizations of gradient-like flows on Riemannian manifolds

    Benoît Merlet and Thanh Nhan Nguyen

    Volume 26, Numbers 5-6, May/June 2013, pages 571-602

  • Fujita type theorems for a class of nonlinear diffusion equations

    Chunpeng Wang and Sining Zheng

    Volume 26, Numbers 5-6, May/June 2013, pages 555-570

  • Positive solutions of semilinear elliptic equations: A dynamical approach

    Matteo Franca

    Volume 26, Numbers 5-6, May/June 2013, pages 505-554

  • Global existence of solutions to some quasilinear wave equation in one space dimension

    Yuusuke Sugiyama

    Volume 26, Numbers 5-6, May/June 2013, pages 487-504

  • An example of stable excited state on nonlinear Schrödinger equation with nonlocal nonlinearity

    Masaya Maeda and Satoshi Masaki

    Volume 26, Numbers 7-8, July/August 2013, pages 731-756

  • Riesz capacity, maximum principle and removable sets of fully nonlinear second order elliptic operators

    M.E. Amendola, G. Galise, and A. Vitolo

    Volume 26, Numbers 7-8, July/August 2013, pages 845-866

  • Singular elliptic systems with asymptotically linear nonlinearities

    D.D. Hai

    Volume 26, Numbers 7-8, July/August 2013, pages 837-844

  • Global multiplicity results for $p(x)$-Laplacian equation with nonlinear Neumann boundary condition

    K. Sreenadh and Sweta Tiwari

    Volume 26, Numbers 7-8, July/August 2013, pages 815-836

  • Asymptotic profiles to the solutions for a nonlinear damped wave equation

    Tatsuki Kawakami and Yoshihiro Ueda

    Volume 26, Numbers 7-8, July/August 2013, pages 781-814

  • Asymptotic behavior of fractional order semilinear evolution equations

    Valentin Keyantuo, Carlos Lizama, and Mahamadi Warma

    Volume 26, Numbers 7-8, July/August 2013, pages 757-780

  • On infinite chains of periodically forced nonlinear oscillators

    Alexander Pankov

    Volume 26, Numbers 7-8, July/August 2013, pages 721-730

  • Multiple positive solutions for p-Laplacian equation with weak Allee effect growth rate

    Chan-Gyun Kim and Junping Shi

    Volume 26, Numbers 7-8, July/August 2013, pages 707-720

  • On a nonlocal elliptic problem involving critical growth

    Francisco Julio S.A. Corrêa, Everaldo de Medeiros, and Uberlandio Severo

    Volume 26, Numbers 7-8, July/August 2013, pages 693-706

  • A unified asymptotic behavior of boundary blow-up solutions to elliptic equations

    Shuibo Huang, Wan-Tong Li, and Mingxin Wang

    Volume 26, Numbers 7-8, July/August 2013, pages 675-692

  • On the $Gamma$-limit of singular perturbation problems with optimal profiles which are not one-dimensional. Part I: The upper bound

    Arkady Poliakovsky

    Volume 26, Numbers 9-10, September/October 2013, pages 1179-1234

  • On non-monotone approximation schemes for solutions of the second order differential equations

    Maria Dobkevich

    Volume 26, Numbers 9-10, September/October 2013, pages 1169-1178

  • Infinitely many solutions for a class of differential inclusions involving the $p$-biharmonic

    Giuseppina Barletta and Roberto Livrea

    Volume 26, Numbers 9-10, September/October 2013, pages 1157-1167

  • A variant of mountain pass theorem

    Gabriele Bonanno and Giuseppina D'Aguí

    Volume 26, Numbers 9-10, September/October 2013, pages 1149-1156

  • On the continuity of Jacobian of orientation preserving mappings in the grand Sobolev space

    Luigi D'Onofrio and Roberta Schiattarella

    Volume 26, Numbers 9-10, September/October 2013, pages 1139-1148

  • $G$-convergence for non-divergence second order elliptic operators in the plane

    Teresa Alberico, Costantino Capozzoli, and Luigi D'Onofrio

    Volume 26, Numbers 9-10, September/October 2013, pages 1127-1138

  • A linear viscoelasticity problem with a singular memory kernel: An existence and uniqueness result

    Sandra Carillo, Vanda Valente, and Giorgio Vergara Caffarelli

    Volume 26, Numbers 9-10, September/October 2013, pages 1115-1125

  • Regularity for solutions to nonlinear elliptic equations

    Luigi Greco, Gioconda Moscariello, and Gabriella Zecca

    Volume 26, Numbers 9-10, September/October 2013, pages 1105-1113

  • $L^p$-integrability of the gradient of solutions to quasilinear systems with discontinuous coefficients

    Lubomira G. Softova

    Volume 26, Numbers 9-10, September/October 2013, pages 1091-1104

  • A remark on dimension reduction for supremal functionals: The case with convex domains

    Elvira Zappale

    Volume 26, Numbers 9-10, September/October 2013, pages 1077-1090

  • Insulating layers of fractal type

    Raffaela Capitanelli, Maria Rosaria Lancia, and Maria Agostina Vivaldi

    Volume 26, Numbers 9-10, September/October 2013, pages 1055-1076

  • Heat-flow problems across fractal mixtures: Regularity results of the solutions and numerical approximation

    Massimo Cefalo, Maria Rosaria Lancia, and Haodong Liang

    Volume 26, Numbers 9-10, September/October 2013, pages 1027-1054

  • Radially symmetric weak solutions for elliptic problems in $mathbb R^N$

    Pasquale Candito and Giovanni Molica Bisci

    Volume 26, Numbers 9-10, September/October 2013, pages 1009-1026

  • Bounded solutions for a quasilinear singular problem with nonlinear Robin boundary conditions

    Imen Chourabi and Patrizia Donato

    Volume 26, Numbers 9-10, September/October 2013, pages 975-1008

  • From Stokes to Darcy in infinite cylinders: do limits commute?

    Patrizia Donato, Sorin Mardare, and Bogdan Vernescu

    Volume 26, Numbers 9-10, September/October 2013, pages 949-974

  • A priori estimates for elliptic problems with a strongly singular gradient term and a general datum

    Daniela Giachetti, Francesco Petitta, and Sergio Segura de León

    Volume 26, Numbers 9-10, September/October 2013, pages 913-948

  • A hierarchy of models for the electrical conduction inbiological tissues via two-scale convergence: The nonlinear case

    M. Amar, D. Andreucci, P. Bisegna, and R. Gianni

    Volume 26, Numbers 9-10, September/October 2013, pages 885-912

  • Multiple $mathbb{S}^{1}$-orbits for the Schr"{o}dinger-Newton system"

    Silvia Cingolani and Simone Secchi

    Volume 26, Numbers 9-10, September/October 2013, pages 867-884

  • Heteroclinic solutions of the prescribed curvature equation with a double-well potential

    Denis Bonheure, Franco Obersnel, and Pierpaolo Omari

    Volume 26, Numbers 11-12, November/December 2013, pages 1411-1428

  • Null controllability of a population dynamics with degenerate diffusion

    Bedr'Eddine Ainseba, Younes Echarroudi, and Lahcen Maniar

    Volume 26, Numbers 11-12, November/December 2013, pages 1397-1410

  • The Aleksandrov-Bakelman-Pucci maximum principle of fully nonlinear equations for small data and its applications

    Kazushige Nakagawa

    Volume 26, Numbers 11-12, November/December 2013, pages 1379-1396

  • Combined effects in nonlinear singular fractional Dirichlet problem in bounded domains

    Imed Bachar and Habib Mâagli

    Volume 26, Numbers 11-12, November/December 2013, pages 1361-1378

  • A nonlocal two phase Stefan problem

    Emmanuel Chasseigne and Silvia Sastre-Gómez

    Volume 26, Numbers 11-12, November/December 2013, pages 1335-1360

  • On the ergodic approach for the study of chaotic linear infinite dimensional systems

    S. EL Mourchid and K. Latrach

    Volume 26, Numbers 11-12, November/December 2013, pages 1321-1333

  • Averaging principle for functional differential equations with impulses at variable times via Kurzweil equations

    M. Federson and J.G. Mesquita

    Volume 26, Numbers 11-12, November/December 2013, pages 1287-1320

  • Small data blow-up of $L^2$-solution for the nonlinear Schr"{o}dinger equation without gauge invariance"

    Masahiro Ikeda and Yuta Wakasugi

    Volume 26, Numbers 11-12, November/December 2013, pages 1275-1285

  • Concentrating solutions for a sub-critical sub-elliptic problem

    Ali Maalaoui, Vittorio Martino, and Angela Pistoia

    Volume 26, Numbers 11-12, November/December 2013, pages 1263-1274

  • Bifurcation of obstacle problems with inclusions follow from degree results for variational inequalities

    Martin Väth

    Volume 26, Numbers 11-12, November/December 2013, pages 1235-1262